# SDR 3EJA202209130001

- Difficulty date: August 15, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N761JS
- Make and model: Gulstm 560
- Aircraft serial: 5600584
- Aircraft time: 5,919 hours, 4,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,919 hours, 4,395 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNLOCK LIGHT ILLUMINATED INFLT, DURING CRUISE PROFILE AT CRUISE ALTITUDE. LANDING GEAR OPERATED NORMALLY ON APPROACH.
